# SDR CALA9900194

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY AISLE PATH LIGHTS DID NOT ILLUMINATE WHEN ON POSITION WAS SELECTED DURING A PREFLIGHT CHECK.  MAINTENANCE FOUND A BROKEN WIRE ON SWITCH IN COCKPIT.  THE SWITCH WIRE WAS REPAIRED AND OPERATION OF THE LIGHTS WAS RESTORED.
